# SDR 7AA2008F00000

- Difficulty date: December 13, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N310SA
- Make and model: Cessna 310R
- Aircraft serial: 310R1565
- Engine: Cont IO520*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AN56A
- Condition: Sheared
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING AIRCRAFT FOR HORIZONTAL STABILIZER REMOVAL, THE 4 BOLTS THAT ATTACH THE HORIZONTAL STABILIZER TO THE AFT FUSELAGE ALL SHEARED WITH MINIMAL EFFORT WHEN THEY WERE BEING REMOVED.  THERE ARE STANDARD AIRCRAFT BOLTS, AN5-6A.  (K)
